# SDR DALA2025062004636

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON FLOOR SUPPORT BEAM BTW. STA. 1640 TO 1660 AND BL.0 AT FLOOR STRUCTURE OF PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00473, CORROSION LEVEL 2: FLOOR SUPPORT BEAM BTW. STA. 1640 TO 1660 AND BL.0 AT FLOOR WAS REPLACED PER B757-200 SRM 51-40-02. (1034498)
